# SDR SWAA2022040683835

- Difficulty date: March 14, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 53,344 hours, 31,717 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 194DL WING TO BODY FAIRING AT FUSELAGE EXTERIOR 2022-129778 / [01] TOOL USED CALIPER P/N: 500-464 S/N: 15331926 DUE DATE: 28-SEP-22.;[02] TOOL USED: HOT BONDER P/N:HCS9200B S/N:15102320 DUE DATE: 16-JAN-23;[03] TOOL USED: SCALE P/N:1863T62 S/N:AE-40571 DUE DATE: 19-MAY-22;[04] REPAIRED ACCESS PANEL 194DL WING TO BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] REPAIRED ACCESS PANEL 194DL WING TO BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW.
